CSN Login
Members Online: 6

You are here

Bone pain after Neulasta

kfp
Posts: 2
Joined: Oct 2011

So many people seem to have moderate to severe bone pain after neulasta - I just want to say that my chemo nurses told me to start Claritin several days before and after the injection, along with naproxen twice a day - I was having allergy -type symptoms, I think from the Taxotere - so I've just stayed on the claritin throughout the entire chemo course, and take the naproxen (chemo brain won't let me remember the brand name) - a few days before and after, and additionally if I feel achy. I only had one episode where I had significant pain - the rest was minimal to none. Hope this is helpful to some of you.

analfighter
Posts: 12
Joined: Nov 2007

I remember them well, though my last shot was 2 years ago. I was naive about Neulasta and its side effects after my first shot. I woke up about 4 days later with horrible chest pains that felt like a character from a video game was in my chest on a miniature gurney. He was firing his weapon in every direction as the gurney rolled from front to back in the middle of my chest.

I called the treatment center and they advised me to go to the emergency room to be sure it wasn't a heart attack. It wasn't and I had to check my self out the next morning, refusing a stress test to get to the cancer center for another radiation and chemo treatment.

I'm not sure it your recommended course would have helped. I did rely on Aleve because nothing else seemed to touch the strange pain. I also would feel like I was walking in cement. Lots of rest helped, probably because I wasn't trying to walk.

I'll keep the allergy medicine in mind when I advise other friends who are experiencing chemo and neulasta shots.

Subscribe to Comments for "Bone pain after Neulasta"